# SDR WX0A2021092773844

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 46,408 hours, 31,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS DISCONNECTED AND EMERGENCY LIGHTS ARE SUPPOSED TO TRIGGER ON, ONLY THE REAR CABIN EXIT SIGN AND OVERHEAD LIGHTS AT SEAT ROWS 19 AND 28 ILLUMINATE.   FOUND (10WL , 11WL AND 12WL) EPSU BATTERY TO BE FAULTING REPLACED ALL 3 BATTERY IAW AMM 33-51-38 PB 401.
